# SDR 99FDEA00484

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE WARN LIGHT AND BELL ON NR 3 ENG.  REPOSITIONED FIRE LOOP INSIDE NR 3 ENGINE COWLING.  CLOSED ENGINE COWLING AND COMPLETED FIRE TEST, OPER NORM AS PER 727-200 MM SECTION 26.
